# SDR SWAA2024080823896

- Difficulty date: August 8, 2024
- Submitted: August 8, 2024
- Operation: Air carrier
- Aircraft: N216WR
- Make and model: Boeing 737-7H4
- Aircraft serial: 32488
- Aircraft time: 59,879 hours, 35,886 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP OVER L1 DOOR; OUTSIDE L1 DOOR; AND IN CABIN AT ROWS 1ABC AND 4ABC<[01] REMOVED AND REPLACED EMERGENCY BATTERY PACK ON POWER SUPPLY M1675 REF AMM 33-51-06; OPS CHECK GOOD.
